MAUDE Adverse Event Report: SYNTHES GMBH DEPTH PROBE FOR MULTILOC HUMERAL NAILING SYSTEM

SYNTHES GMBH DEPTH PROBE FOR MULTILOC HUMERAL NAILING SYSTEM
Catalog Number 03.019.029
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the depth gauge broke in the case.The measuring part broke off from main part.Surgery was completed with difficulty.No further details were provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Corrected: h4, g1.Device history review: part number: 03.019.029.Lot number: 1546p91.Manufacturing site: hägendorf.Release to warehouse date: 29.Nov.2022.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DEPTH PROBE FOR MULTILOC HUMERAL NAILING SYSTEM
Common Device Name
PROBE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK HAEGENDORF
im bifang 6
haegendorf CO 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20492944
Report Number8030965-2024-12989
Device Sequence Number3615763
Product Code HXB
UDI-Device Identifier10886982069696
UDI-Public(01)10886982069696(10)1546P91
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.029
Device Lot Number1546P91
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown